Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 2(104), Pages 175–181 (Mi umn6485)  

Scientific notes and problems

An operator method for integrating the hypergeometric equation

I. M. Karasev


Full text: PDF file (536 kB)

Bibliographic databases:
Received: 12.10.1959

Citation: I. M. Karasev, “An operator method for integrating the hypergeometric equation”, Uspekhi Mat. Nauk, 17:2(104) (1962), 175–181

Citation in format AMSBIB
\Bibitem{Kar62}
\by I.~M.~Karasev
\paper An operator method for integrating the hypergeometric equation
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 2(104)
\pages 175--181
\mathnet{http://mi.mathnet.ru/umn6485}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=140752}
\zmath{https://zbmath.org/?q=an:0111.28101}


Linking options:
  • http://mi.mathnet.ru/eng/umn6485
  • http://mi.mathnet.ru/eng/umn/v17/i2/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:211
    Full text:107
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021